Opioid overdose

Transcript - Opioid Overdose

[Text on screen: Opioid Overdose]

Narrator: "Seeing someone overdose on a drug like fentanyl can be scary."

[The word "opioid" takes over the screen and the camera focuses on a white pixel. The dot swells up and shrinks, imitating the rhythm of slow breathing.]

Narrator: "Their breath becomes weak and shallow. They may be drowsy, confused or even unconscious. But you could be the difference between life and death."

[The white dot expands, then fades out, leaving nothing but a black screen.]

Narrator: "If you see the signs of an opioid overdose, call 911, follow their instructions and stay until help has arrived."

[A hand holds up a cellphone displaying the emergency number.]

Narrator: "You have the power to save a life."

[Text on screen: Learn more at Canada.ca/Opioids]

Narrator: "A message from the government of Canada."

[Canada wordmark]

Report a problem or mistake on this page
Please select all that apply:

Thank you for your help!

You will not receive a reply. For enquiries, contact us.

Date modified: